首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
Divisibility properties for Fibonacci and related numbers
被引:1
作者
:
Sadek, Jawad
论文数:
0
引用数:
0
h-index:
0
机构:
NWMSU, Dept Math & Stat, Maryville, MO 64468 USA
NWMSU, Dept Math & Stat, Maryville, MO 64468 USA
Sadek, Jawad
[
1
]
Euler, Russell
论文数:
0
引用数:
0
h-index:
0
机构:
NWMSU, Dept Math & Stat, Maryville, MO 64468 USA
NWMSU, Dept Math & Stat, Maryville, MO 64468 USA
Euler, Russell
[
1
]
机构
:
[1]
NWMSU, Dept Math & Stat, Maryville, MO 64468 USA
来源
:
MATHEMATICAL GAZETTE
|
2013年
/ 97卷
/ 540期
关键词
:
D O I
:
10.1017/S0025557200000218
中图分类号
:
O1 [数学];
学科分类号
:
0701 ;
070101 ;
摘要
:
引用
收藏
页码:461 / 464
页数:4
相关论文
共 3 条
[1]
HORADAM AF, 1985, FIBONACCI QUART, V23, P7
[2]
Koshy T., 2001, PUR AP M-WI
[3]
An unusual proof that F-m divides F-mn using hyperbolic functions
[J].
Osler, Thomas J.
论文数:
0
引用数:
0
h-index:
0
机构:
Rowan Univ, Dept Math, Glassboro, NJ 08028 USA
Rowan Univ, Dept Math, Glassboro, NJ 08028 USA
Osler, Thomas J.
;
Hilburn, Adam
论文数:
0
引用数:
0
h-index:
0
机构:
Rowan Univ, Dept Math, Glassboro, NJ 08028 USA
Rowan Univ, Dept Math, Glassboro, NJ 08028 USA
Hilburn, Adam
.
MATHEMATICAL GAZETTE,
2007,
91
(522)
:510
-512
←
1
→
共 3 条
[1]
HORADAM AF, 1985, FIBONACCI QUART, V23, P7
[2]
Koshy T., 2001, PUR AP M-WI
[3]
An unusual proof that F-m divides F-mn using hyperbolic functions
[J].
Osler, Thomas J.
论文数:
0
引用数:
0
h-index:
0
机构:
Rowan Univ, Dept Math, Glassboro, NJ 08028 USA
Rowan Univ, Dept Math, Glassboro, NJ 08028 USA
Osler, Thomas J.
;
Hilburn, Adam
论文数:
0
引用数:
0
h-index:
0
机构:
Rowan Univ, Dept Math, Glassboro, NJ 08028 USA
Rowan Univ, Dept Math, Glassboro, NJ 08028 USA
Hilburn, Adam
.
MATHEMATICAL GAZETTE,
2007,
91
(522)
:510
-512
←
1
→